... about eight years. I take 300 mg, 100 a.m. and 200 at 2 PM. After I was on Lamictal a few years I started having episodes of body swaying,losing use of legs, slurred speech. Went to the ER three times and they thought I was having Tia's (mini stokes), but over the years they ruled that out. My med. management doctor did blood work to see if there was a toxic amount of Lamictal in my system. The labs came back normal, so my doctor determined it wasn't related to the Lamictal. When I have these episodes my body starts swaying back-and-forth, legs give out and speech is slurred. It last 5 to 10 minutes. I've noticed recently it happens when I take my 2 PM dose on an empty stomach. Doesn't happen frequently. Has anyone else had this experience with Lamictal.
When no other antidepressants work for me my doctor prescribe let Lamictal which I have taken for...
- 20 Mar 2018 by Bobbear
- lamictal, doctor, antidepressant, prescription, emergency room, antidepressants
Added 20 Mar 2018:
The first part of my message didn't appear with my question. It began with "when no other antidepressant worked for me my doctor prescribed Lamictal which I've been taking for approximately "
No responses have yet been posted. Add your response to this question.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2013 • 1 answer
Posted 7 Jun 2016 • 0 answers
Ativan - How can I get my doctor to prescribe these to me I got them in the er and the relief was so
Posted 8 Jul 2016 • 1 answer
Posted 20 Jun 2017 • 0 answers
Posted 3 days ago • 2 answers